DCDS
Linearization of cohomology-free vector fields
Livio Flaminio Miguel Paternain
Discrete & Continuous Dynamical Systems - A 2011, 29(3): 1031-1039 doi: 10.3934/dcds.2011.29.1031
We study the cohomological equation for a smooth vector field on a compact manifold. We show that if the vector field is cohomology free, then it can be embedded continuously in a linear flow on an Abelian group.
keywords: Cohomological Equations Greenfield-Wallach and Katok conjectures.

Year of publication

Related Authors

Related Keywords

[Back to Top]